# SDR 08FDEA04078

- Difficulty date: September 28, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65848772
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STA 1010 SIDEWALL SUPPORT CORRODED AT FASTENER HOLES OVER STRINGER 27-26L.  BLENDED CORRODED AREA, ORIGINAL "T" .050, REMOVED .014 REMAINING .036 OUT OF LIMITS.  SUPPORT FABRICATED FROM 2024-0-.040, HEAT TREAT T3 CONDITION, APPLIED ALODINE, PRIMED, INSTALLED SUPPORT.  REF SRM 51-10-2 P7, 53-10-1 P1-2A, 51-30-2 P8 MM 51-20-151-7 P1.  THIS IS CLASSIFIED A MINOR REPAIR.
